21 February 2010

poxy pots.

im on a whinge. so dont read if your of a nervous disposition.

yesterday after taking the dog for a mush around the park (my new word, as i dont walk, im pushed, little rosie looks like shes pulling me in the wheelchair whilst im holding the lead)

afterwards went to have a tea in the park cafe, sitting outside wasnt really a problem as the weather was sunny and warm. feeling really relaxed, like nothing mattered, good huh? well i took my pulse and it was 39. my gp said not to let it go below 40. so ok only one point, no worries.

ive been headachey for the past two weeks. last night in bed i felt like i couldnt breathe and my chest hurt. i really dont want to go through this again. please. pulse on bp machine was 46, then 44, then 42. i didnt want to take it any more i just didnt want to know. so i went to sleep. im a little fed-up. if i come off the tabs, then will i be messed up like before? im trying not to think about it.

4 comments:

Rusty Hoe said...

Sorry you're feeling so crappy. It must be something in the air as I went belly up on Thursday (bp 42/29 at last count). This disorder sucks. I just think I may at least be getting stable and then Kapow!! the earth is ripped out from under my feet again. I will join you is in your shittiness and give dys my middle finger on both our behalves. Hope you feel better soon :) xxx

Em said...

thanks michelle, i thought i wasnt doing too bad. i was able to go out a little more, even start to polish my room, tidy up a bit. bam beat down again. hope you too feel better soon. the condition isnt logical. x

Achelois said...

Its only a thought but do you relate your readings to your monthly cycle at all?

I am a bit of an ignorer of advice sometimes and would tend to ignore one number if it pleased me but I am stubborn and not saying for you to go agaisnt the gp's advice EVER. Did he say what would happen to you if you went below the specified number? You see I am quite contrary and would take a mean average to compensate for me wanting to take medication that on the whole made me feel better than not.

Don't feel down Em - it makes me frown and I am too old to frown much it will age my youthful looks!

xoxoxoxo

Nechtan said...

Hi Em,

Sorry to hear you are not having a great time of it. It would appear to me that you need more answers. I do feel that there is a tendancy among the majority of the medical profession, in my experience, who are happy to treat you on the spot but once you walk out the door they wash their hands of you. When you have so much going on and so many questions I do think follow ups are essential rather than leaving you to make your own way.

I hope things pick up for you. I do think a better explanation of what is going on would help your peace of mind- which is important when taking any course of medicine.

All the best

Nechtan